# SDR SWAA2020051233188

- Difficulty date: March 21, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 72,738 hours, 42,919 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON DESCENT A. FA CALLED TO NOTIFY CREW THAT AFT SMOKE DETECTOR WAS SOUNDING OFF WITH NO OTHER INDICTAIONS AT ALL. / RESET SMOKE ALARM GREEN LIGHT SHOWS GOOD. PERFORMED AFT LAV SMOKE DETECTOR SELF TEST. TEST PASSED. REF AMM 26-14-00. INSPECTED LAV. NO DEFECTS NOTED. FIRE BOTTLE UNDER SINK WAS NOT DISTURBED. HEAT INDICATOR STRIP IS STIL GOOD. NO DEBRIS IN LAV WASTE CONTAINER
